# SDR ASAA2023071344051

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 46,877 hours, 13,869 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: BCREF57905
- Condition: Faulty
- Location: Lh Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT. GROUNDED - YES. REMOVED & REPLACED L2 WINDOW CORD REF MM 30-41-00. OPS CHECK GOOD. 2 C/B PULLED & RESET. NO 30 DAY HISTORY. GROUND VERFICATION SUCCESSFUL. SEAMC JARED NOTIFED.
